# SDR UPS03840029

- Difficulty date: January 2, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 65,356 hours, 26,471 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 577327558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  FLOORBEAM TO VERTICAL STIFFENER ATTACH ANGLE IS CRACKED AT STA 680 AT RBL 48.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 5773275, AND SRM 51-1-20.
